Anonymous
Anonymous asked in HealthDiseases & ConditionsAllergies · 1 decade ago

White spots after drinking alcohol? Is it an allergy to alcohol?

I don't get flushed all red, increased heart rate, headache, abdominal discomfort etc. after few glasses of wine. I look pretty normal. Its just that the next day, I'll get this horrible looking white spots all over my body. Really really ugly! =( Doesnt really itch or irritate unless the weather gets really heaty.

Is it a sign of allergy? or do i lack the enzyme to metabolise alcohol? or do u think i'll eventually build up tolerance towards this situation? ;)

4 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    This is a bizarre sign!! Never heard of it! It sounds like an allergy more than anything.....if I were u, I'd stay away from wine!!

    • Login to reply the answers
  • 3 years ago

    this could ensue to human beings and is frequently greater common in those of Asian beginning place (fantastically an Oriental historic past). the clarification for this, is using constrained interest of an enzyme (a chemical) that breaks down alcohol. some human beings in simple terms have much less of the enzyme working. the conventional job of the enzyme is to interrupt up between the chemical compounds it extremely is formed whilst alcohol is digested, referred to as 'acetaldehyde'. whilst this builds up when you drink alcohol, it reasons the blood vessels on your face to get greater - whilst they get greater (like a pipe widening), the upward push in blood pass reasons your face to instruct pink. the only therapy which will artwork, is regrettably averting alcohol! some human beings can get much less extreme flushing after build up their tolerence to alcohol, yet this does not artwork for genuinely everybody. There are additionally some remedies you could attempt (drugs), so ask your scientific expert for some suggestion

    • Login to reply the answers
  • 1 decade ago

    Might be an allergy. Check it out with the doc

    • Login to reply the answers
  • 1 decade ago

    no it couild just be a whitehead. It is not the achol . Get the new clearisil wipesto get rid of the whitehead

    Source(s): friend had problem
    • Login to reply the answers
Still have questions? Get your answers by asking now.